Login New user?  
Journal of Statistics Applications & Probability Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 2 > No. 1

 
   

Martingale Method for Ruin Probabilityin a Generalized Risk Process under Rates of Interest with Homogenous Markov Chain Premiums and Homogenous Markov Chain Interests

PP: 15-22
Author(s)
Phung Duy Quang,
Abstract
This paper gives upper bounds for ruin probabilities of generalized risk processes under rates of interest with homogenous Markov chain premiums and Hemogenenous Markov chain Interests. We assume that premium and rate of interest take a countable number of non-negative values. Generalized Lundberg inequalities for ruin probabilities of these processes are derived by theMartingale approach

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved